# SDR CALA2024090300539

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N27276
- Make and model: Boeing 737-8
- Aircraft serial: 64611
- Aircraft time: 5,996 hours, 2,099 cycles
- System (JASC): 3400 · Navigation System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 26558
- Condition: Faulty
- Location: Zone 200
- Part time: 5,974 hours, 2,090 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

IAS DISAGREE AT 100KTS F/O 100KTS.CA 70 KTS RTO.RETURNING TO GAT E ACCOMPLISHED PITOT STATIC SYSTEM FLUSHING REF AMM34-11-00-170-802. FOUND TO DEBRIS DURING FLUSHING PROCESS. FOUND MAINT MESSAGE 31-03120. REPLACED #2 ADM NO HELP. LATER FOUND MAINT MESSAGE 31-03120 SWAPPED #1 & #2 ADIRS. FAULT DID ADD EMP:344425 NOT FOLLOW. RETURNED ADIRS TO ORIGINAL POSITIOMS. FOUND NO DEBRIS DURING FLUSH PROCESS. REF FIM 31-65 TASK B70 & FIM 31-65 TASK B74. UPDATED LABOR HOURS REMOVED AND REPLACED RH AOA SENSOR IAW B737 AMM 34-21-05. OPS CHECK GOOD.  REMOVED AND REINSTALLED ORIGINAL RH ADM IAW B737 AMM 34-21-04.  OPS CHECK GOOD.PARTS USED: 29-3412-9-0001,QTY :1 ADD EMP:U348571 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1460359  SN OFF 6558 SENSOR, ANGLE O  OFF 29-3412-9-0001 6558 ON 29-3412-9-0001 9256 VERIFIED ALL PITOT AND STATIC PORTS COVERS REMOVED, AND QDS RECONNECTED. OPS CHECK NORMAL. UPDATE ROTABLE PART CHANGED ROTABLE PARTS CHANGE WAS INDICATED - TT # 1325600  SN OFF 3217 MODULE, AIR DAT  OFF 42-3413-9-0001 3217 ON 42-3413-9-0001 7799
